Open Access
Translator Disclaimer
May, 1977 On the Existence and Construction of a Complete Set of Orthogonal $F(4t; 2t, 2t)$-Squares Design
Walter T. Federer
Ann. Statist. 5(3): 561-564 (May, 1977). DOI: 10.1214/aos/1176343856

Abstract

The purpose of this paper is to demonstrate the existence via construction of a complete set of mutually orthogonal $F$-squares of order $n = 4t, t$ a positive integer, with two distinct symbols. The proof assumes that all Hadamard matrices of order $4t$ exist; they are known to exist for all $1 \leqq t \leqq 50$ and for 2$^p$. Two methods of construction, that is, Hadamard matrix theory and factorial design theory, are given; the methods are related, but the approaches differ.

Citation

Download Citation

Walter T. Federer. "On the Existence and Construction of a Complete Set of Orthogonal $F(4t; 2t, 2t)$-Squares Design." Ann. Statist. 5 (3) 561 - 564, May, 1977. https://doi.org/10.1214/aos/1176343856

Information

Published: May, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0381.62064
MathSciNet: MR429597
Digital Object Identifier: 10.1214/aos/1176343856

Subjects:
Primary: 62K99
Secondary: 62J10 , 62K15

Keywords: $F$-square design , Analysis of variance , factorial design , Hadamard matrix , orthogonal $F$-squares

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.5 • No. 3 • May, 1977
Back to Top